# SDR UPS00434538

- Difficulty date: December 11, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hydraulic Line
- Part number: 658801433
- Part serial: CP4117NIL
- Condition: Broken
- Location: Nr 10 Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A LOSS OF NR 1 HYD SYSTEM  ON CLIMB OUT LOSS OF ALL FLUID COMPLIED WITH APPROPRIATE UPS PROCEDURES ***SUPPLEMENTAL MRR***     FOUND NR 10 BRAKE TORQUE EQUALIZER ROD BROKEN R&R ROD OF NR 10 AND 11 BRAKE AS PER M/M 32-13-12
